Ventorlin Inhaler 100 Mcg is an anti-bronchodilator drug that is use for treatments or to prevent asthmatic bronchospasm (narrowing in the airways) caused by chronic obstructive lung disease (blockage of the flow of air to your lung) as well as asthma (a condition which causes breathing problems).
It is a medication that relaxes and expands the airways that block in your lung. It also improves the flow of air to your lungs, making breathing more comfortable.
Ventorlin Inhaler 100 Mcg can cause adverse effects, such as headaches, muscle cramps, an increase in heart rate, etc. These side effects generally disappear as time passes. However, you should consult your physician to seek further advice if they persist or get worse.
How to Ventorlin Inhaler 100 Mcg Used?
Your Ventorlin puffer will help you breathe more comfortably. If your chest is tight, or when you’re wheezing, Ventorlin Inhaler 100 Mcg lets air flow through the breathing tubes of your lung. The medicine is known as a Bronchodilator. Since the Ventorlin Inhaler 100 Mcg puffer can provide rapid relief from chest pain and symptoms, it is commonly referring to as a “reliever puffer”.
A few people begin wheezing and their chests begin to feel tight after exercising. This is known as exercise-induce asthma. If you suffer from exercise-induced asthma the doctor could advise you to take a couple of puffs from your Ventorlin Inhaler 100 Mcg puffer prior to exercising. This could help in preventing the symptoms of asthma caused by exercise.
How Much Should You Take?
- The label of your pharmacist will typically indicate how many puffs you should take and the frequency at which you should make use of the puffer Ventorlin. If you’re not sure consult your physician or pharmacist.
- Adults and children Two or three puffs repeated every four hours depending on the amount of time.
- The initial doses for the elderly might be lower than the adult dosage recommended.
- Your doctor might advise you to take additional puffs from your Ventorlin puffer in case your chest condition suddenly becomes worse. If you take more puffs and don’t get relief, consult your physician immediately.